MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/070
Medical Device Problem Codes Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.D4.Lot number, expiration date, udi, and h4.Manufacture date are unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a leak from the cuff and the cuff did not inflate.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.Device evaluation: one used decontaminated device sample was returned for investigation without its original packaging.Under visual inspection the sample appeared to be in good condition.During functional inflation testing it was found that it is difficult to inflate the cuff, the cuff leaks.Inflated cuff by a syringe filled with air and placed the device under water.An air leak was detected from the pilot balloon and a hole was visible.The complaint was confirmed.Because the failure was observed during use (not prior to use as required by ifu) it is most probable that the failure happened due to poor user handling.A device history record (dhr) review could not be performed as the lot number was unknown.No action was taken, and no trend of similar customer complaints was identified.D4 - partial udi provided.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18886287
Report Number3011237704-2024-00057
Device Sequence Number19592565
Product Code BTO
UDI-Device Identifier15019517076134
UDI-Public(01)15019517076134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number101/860/070
Device Catalogue Number101/860/070CZ
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/08/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/14/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown